Share Facebook


04-01-2017, 04:24 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Fatigue

I have read that when starting Entyvio that fatigue can be a side effect. Is there anything I can do to offset this!
04-03-2017, 11:03 PM   #2
mere282
Senior Member
 
Join Date: Nov 2011
Location: st petersburg, Florida

My Support Groups:
I have read that when starting Entyvio that fatigue can be a side effect. Is there anything I can do to offset this!


Everyone is really different as far as side effects go for Entyvio.... hydration before the infusion helps some. A lot of people have no side effects from Entyvio


04-13-2017, 02:12 PM   #3
Norseman
Senior Member
 
Norseman's Avatar
 
Join Date: Nov 2011
Location: Harstad, Norway

My Support Groups:
I am fatigued enough as it is, so thats something I hope to avoid once my Entyvio treatment starts.
04-13-2017, 02:27 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am fatigued enough as it is, so thats something I hope to avoid once my Entyvio treatment starts.
I hope it helps

05-08-2017, 08:04 PM   #5
Asra
 
Asra's Avatar
 
Join Date: May 2017
Location: Chicago, Illinois

My Support Groups:
I think I slept for 18 hours the first time I was given vedolizumab. I thought it was just me so I'm glad to know it happens to others too!

It did get better though. I'm now on my...*thinking*...7th? 8th? infusion- I still am tired and "off" for the rest of the day after the infusion, and I am slightly light-headed for a bit after, but I don't have to sleep all day and night to make it feel better either.
__________________
~*~Asra~*~
05-13-2017, 06:20 PM   #6
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I get my infusions on Friday. I sleep Sat and Sun the week of. I am usually very tired the first two weeks but it lightens up the next six. Things I have tried: drink mixes with B vitamins, drinking 8 glasses of water daily, liquid diet so less energy is spent on digestion. Hope you are one of the lucky ones that have no side effects!
05-15-2017, 12:13 PM   #7
Asra
 
Asra's Avatar
 
Join Date: May 2017
Location: Chicago, Illinois

My Support Groups:
Side-effects I think I've experienced from Entyvio:
hair-loss (complete)
tingling/pain in tips of fingers
fatigue on day of infusions

that's it though- other than this I'm basically asymptomatic for the whole disease now. Entyvio is magic.

Let us know how it works for you!
Reply

Thread Tools


All times are GMT -5. The time now is 11:14 AM.
Copyright 2006-2017 Crohnsforum.com